# SDR AALA20091103TUL12

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 71,572 hours, 38,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN FORWARD END OF LONGERON 25 LEFT AT T-CAP.  REPAIRED HOLE PER ENGINEERING AUTHORIZATION MD80-53-007858.
